# SDR AALA201712289019

- Difficulty date: December 27, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RUDDER HINGE BEARING NR 4 ON THE VERTICAL STABILIZER. REPLACED THE HINGE ARM FITTING IAW SRM 51-72-11.
